# SDR ASOA2013101009192

- Difficulty date: September 17, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,665 hours, 31,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 348-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BETWEEN FS 348.00 TO 409.00+116 ON RBL 9.00 THE SEAT TRACK IS CORRODED AT SEVERAL LOCATIONS.  REMOVED CORRODED SEAT TRACK FROM RBL 9.00 BETWEEN FS 398.00-FS 409.00+116 IAW SRM 51-41-02.  INSTALLED FABBED SEAT TRACK AT RBL 9.0 BETWEEN FS 298.00 TO FS 409.00+116 IAW AMM TASK 53-01-11-400-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
